# SDR MWEA95210

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A 3 INCH CRACK WAS FOUND IN RADIUS OF DOOR FRAME STRUCTURE IN AFT PRESSURE BULKHEAD RT SIDE.  MAINTENANCE INSTALLED SPLICE REPAIR IAW DOUGLAS TELEX NR SVC-ORD-0062/DMF.  REF REWORK DWG J060110 2N 56 THROUGH 60.  PERFORMED PRESSURIZED LEAK CHECK.  RETURNED AC TO SERVICE.
